CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Essential Forward Weak KAM Solution for the Convex Hamilton-Jacobi Equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2022, 页码: 10
Authors:  Su, Xi Feng;  Zhang, Jian Lu
Favorite  |  View/Download:33/0  |  Submit date:2022/04/02
Hamilton-Jacobi equation  discounted equation  weak KAM solution  Aubry-Mather theory  viscosity solution  
Equilibrium Dividend Strategy with Non-exponential Discounting in a Dual Model 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2016, 卷号: 168, 期号: 2, 页码: 699-722
Authors:  Li, Yongwu;  Li, Zhongfei;  Zeng, Yan
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Non-exponential discount function  Equilibrium strategy  Dividend payment  Dual model  Hamilton-Jacobi-Bellman equation  
Continuous time Markov decision processes with expected discounted total rewards 期刊论文
COMPUTATIONAL SCIENCE - ICCS 2003, PT II, PROCEEDINGS, 2003, 卷号: 2658, 页码: 64-73
Authors:  Hu, QY;  Liu, JY;  Yue, WY
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30